# SDR AALA201909109010

- Difficulty date: September 9, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 80,334 hours, 13,259 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Access Panel
- Part number: AAP3725
- Condition: Damaged
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN FLOOR E/E ACCESS PANEL JUST INBOARD OF BOARDING DOOR IS SPONGY / SOFT. REPAIRED ACCESS PANEL PER 53-10-50-2.
